I posted a question about going directly from Effexor to Wellbutrin. In ltwo years,I frequentlyr forgot to take a dose of Effexor for a day or two without any withdrawal effects. Three days ago my symptoms similar to those of others withdrawing from Effexor started: nausea, headache, vertigo. On this third day the symptoms are still mild to moderate at times; however, today I started having short crying spells and irritability.. Has anyone else had a similiar experience when changing to Wellbutrin. If not noted on this forum, I'll probably believe it is delayed withdrawal from Effexor, and go with some helpful suggestions found on this site.
These meds are both anti depressants but they are different. In my opinion Effexor is more calming and helps both depression and anxiety and Wellbutrin is better if you just have depression.
You could be going through withdrawal or it could be the introduction of Wellbutrin.
Really though, I think it's withdrawal from the Effexor. Take care. Remar
I switched from effexor to wellbutrin. I had to be on both medications at the same time for a long time because of the effexor withdrawal... it was so hard to come off the effexor, I was at the lowest dose for a very long time, 25mg, because I couldn't get off of it the withdrawal symptoms were too bad for me. Then I finally went to a compounding pharmacy to get an even smaller dose of effexor (I just wrote a post about it called "Effexor Withdrawal Suggestion') and that helped me get off of the effexor, it still took a month though. Now I am just on the wellbutrin and I am fine, no side-effects at all. Also, the effexor withdrawal symptoms did have nausea, headache, vertigo... as well as other symptoms too for me, so it sounds like it could be effexor withdrawal for you too maybe. Hope the withdrawal symptoms get better soon! I really like wellbutrin, I hope it works well for you too! :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.